A 38-year-old member asked:
Disclaimer

allergy 4 weeks after tattoo. what can i do?

1 doctor answer
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Delayed reaction: This could be secondary to a delayed hypersensitivity reaction to the tattoo, you should use a topical hydrocortisone cream and see your doctor if it persists.
Answered on Nov 28, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old member asked:
Dr. Justin Greiwe
12 years experience Allergy and Immunology
Contact Dermatitis: Allergic contact dermatitis (ACD) localized to the site of ink injection are often associated with metallic salts used in tattoo pigments (eg, mercury ... Read More
A 43-year-old member asked:
Dr. Powlin Manuel
51 years experience Allergy and Immunology
That depends...: I have seen some patients developing swelling of the along with hives after a tattoo. If you are allergic to nickel and the instrument for applicatio ... Read More
A 34-year-old member asked:
Dr. Justin Greiwe
12 years experience Allergy and Immunology
Contact Dermatitis: Allergic contact dermatitis (ACD) localized to the site of ink injection: often associated with metallic salts used in tattoo pigments (eg, mercury, c ... Read More
A 35-year-old member asked:
Dr. Sheila Calderon
41 years experience Internal Medicine
Depends: Many people have tattoos using different types of ink and different types of metal needles. Your history of eczema should not make you want to draw a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month